MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 MINILOC 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number S02120-75
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of ascys0117 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that after flushing the device, the small cap located between the two clamps on the extension tubing allegedly came off and the patient got blood and saline on their shirt and consequently, the system was open to air.Additional information received 8 jan 2021: it was reported the clamps were both clamped and a cap was put on the end to close it off.No patient harm was reported.

Brand Name
MINILOC 20G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11241006
Report Number3006260740-2021-00092
Device Sequence Number14470313
Product Code FPA
UDI-Device Identifier00801741087721
UDI-Public(01)00801741087721
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS02120-75
Device Catalogue NumberS02120-75
Device Lot NumberASCYS0117
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;